# SDR USAA2013040300017

- Difficulty date: March 10, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D572513112202
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING FUEL DOOR ASSEMBLY 640NB BETWEEN RIB 13 TO RIB 21 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING FUEL DOOR ASSEMBLY 640NB IAW A319 AMM 57-27-11.
